# SDR DALA2021090905319

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 6,226 hours, 2,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A220-100 / NOSE FUSELAGE / CANOPY AND FRAME 10 / DENTS ****DTE/DATA REQUIRED. REPAIR APPROVAL IS LIMITED TO 12 MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM REPAIR ACCOMPLISHMENTS . DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. ASSOCIATED ER/A 14-593942 ADDED FOR AC 8104. (LP# 1940071, 1937271, 1937273).
